# SDR EISA20000108

- Difficulty date: August 9, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- Aircraft time: 75,274 hours, 54,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, STA 1342 4H ABOVE ATTACH FITTING, ANGLE IS CRACKED.  REMOVED CRACKED ANGLE, FABRICATED REPAIR ANGLE AND SPLICE ANGLE, TREATED, PRIMED AND INSTALLED IAW B727 SRM 51-40-3, 51-10-2 AND 51-30-2.
